Document Detail


Reticulated telangiectatic erythema of the pacemaker.
MedLine Citation:
PMID:  18439182     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Reticulated telangiectatic erythema is a rare entity; it has been reported to occur following the placement of implanted cardiac devices and drug delivery systems. Histologically, reticulated telangiectatic erythema of the pacemaker is characterized by slight spongiosis and increased dermal telangiectasias. We describe a patient that developed reticulated telangiectatic nonpruritic patches on the left chest after the placement of a pacemaker. The patient responded favorably to the removal of the pacemaker.
Authors:
Lucy K Martin; Philip Wendschuh; Peter Wendschuh
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Pacing and clinical electrophysiology : PACE     Volume:  31     ISSN:  1540-8159     ISO Abbreviation:  Pacing Clin Electrophysiol     Publication Date:  2008 May 
Date Detail:
Created Date:  2008-04-28     Completed Date:  2008-05-28     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7803944     Medline TA:  Pacing Clin Electrophysiol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  624-6     Citation Subset:  IM    
Affiliation:
Department of Dermatology and Cutaneous Surgery, School of Medicine University of Miami, Miami, Florida, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Device Removal*
Equipment Failure*
Erythema / etiology*,  prevention & control*
Humans
Male
Middle Aged
Pacemaker, Artificial / adverse effects*
Telangiectasis / etiology*,  prevention & control*
Treatment Outcome

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Delayed pericarditis associated with an implantable cardioverter defibrillator implantation using an...
Next Document:  Left innominate vein aneurysm finding during pacemaker lead insertion.